• Jun 14, 2017 News!Vol.8, No.5 has been indexed by EI (Inspec).   [Click]
  • Nov 09, 2017 News!Vol.9, No.5 has been published with online version. 16 peer reviewed articles from 11 specific areas are published in this issue.   [Click]
  • Jul 19, 2017 News!Vol.9, No.4 has been published with online version. 16 peer reviewed articles from 16 specific areas are published in this issue.   [Click]
General Information
Editor-in-chief
Prof. Wael Badawy
Department of Computing and Information Systems Umm Al Qura University, Canada
I'm happy to take on the position of editor in chief of IJCTE. We encourage authors to submit papers concerning any branch of computer theory and engineering.
IJCTE 2016 Vol.8(2): 145-149 ISSN: 1793-8201
DOI: 10.7763/IJCTE.2016.V8.1034

A Simple Approximation Algorithm for the Modified Bottleneck Assignment Problem in Vector Case

Yuusaku Kamura and Mario Nakamori
Abstract—We deal with the modified bottleneck assignment problem in vector case. The problem is to find the complete matching between two vector sets that minimizes the maximum sum of vectors' elements. In scalar case, there is a simple polynomial time algorithm that uses the order of elements' value. We extend this problem to the 2 dimensional vector case and propose a simple approximation algorithm for it. We show the effectiveness of our algorithm by numerical experiments.

Index Terms—Approximation algorithm, assignment problem, balanced assignment problem.

Y. Kamura is with Academic Planning Center, Hitotsubashi University, Kunitachi, Tokyo 186-8601, Japan (e-mail: b101440u@r.hit-u.ac.jp).
M. Nakamori was with Tokyo University of Agriculture and Technology, Koganei, Tokyo 184-8588, Japan. He is now with MOC Co, Ltd. Japan (e-mail: nakamori@cc.tuat.ac.jp).

[PDF]

Cite:Yuusaku Kamura and Mario Nakamori, "A Simple Approximation Algorithm for the Modified Bottleneck Assignment Problem in Vector Case," International Journal of Computer Theory and Engineering vol. 8, no. 2, pp. 145-149, 2016.

Copyright © 2008-2015. International Journal of Computer Theory and Engineering. All rights reserved.
E-mail: ijcte@vip.163.com